# SDR AALA20171130003

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 56,402 hours, 9,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024092008
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT MARKER AT THE LOWER LEFT FORWARD OVERWING HATCH IS DAMAGED.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHTED INDICATOR PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
